# SDR 2007UALA02283

- Difficulty date: June 28, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 26,163 hours, 7,205 cycles
- Engine: Pwa PW4052
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 212T311813
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTREMELY HOT AIR AT ROW 30.  EVERYWHERE ELSE IN CABIN IS COOL.  FLOW STOPPED WHEN AFT CARGO HEAT TURNED OFF, INOPED AFT CARGO HEAT SYS.  REACTIVATED CARGO HEAT SYS VLV NOT THE PROBLEM.  FOUND CRACKED DISTRIBUTION DUCT.  REPLACED PNEUMATIC DUCT IN AFT PIT LT SIDE.  LEAKED CHECKED SATISFACTORILY.
